MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC RADIESSE + LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

MERZ NORTH AMERICA, INC RADIESSE + LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 8063M0K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was assessed as reportable to the fda, as the event vascular occlusion, was deemed to meet the serious injury criteria of required intervention to prevent permanent damage.The device history record for radiesse + lidocaine, lot number a00145480, was reviewed.A lot search was conducted on the reported lot and no other similar events were noted.No nonconformances were noted related to this lot.
 
Event or Problem Description
This spontaneous report was received from an us physician and concerns a male patient.The patient was injected with a total of 1.5 ml of radiesse(+) into the left (as reported), on (b)(6) 2024 (reported as on friday).Batch number was reported as a00145480 (expiry date: 22-feb-2026).The batch record review was received and the lot number for radiesse(+) was confirmed as a00145480 (expiry date: 22-feb-2026).A lot search in the global safety database was conducted.In november 2024, after the radiesse(+) injection, the patient experienced a vascular occlusion.On (b)(6) 2024, in the morning, the patient called the physician and sent a picture.He was told to come to the physicians office where the physician saw the vascular occlusion.The outcome of the event was unknown.

Brand Name
RADIESSE + LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer (Section G)
MERZ NORTH AMERICA, INC
4133 courtney street
suite 10
franksville WI 53126
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key20819473
Report Number3013840437-2024-00107
Device Sequence Number7683823
Product Code LMH
UDI-Device IdentifierM2138063M0K25
UDI-Public+M2138063M0K25/$$3260222A001454801
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P050052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Catalogue Number8063M0K2
Device Lot NumberA00145480
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale